Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Rigid circular inclusion squeezed by semi-infinite elastic planes
Author: Kotooussov, A.
Citation: International Journal of Fracture, 2011; 171(2):201-207
Publisher: Kluwer Academic Publ
Issue Date: 2011
ISSN: 0376-9429
Statement of
Andrei Kotousov
Abstract: A solution to the 2-D problem of a rigid circular inclusion squeezed by two semi-infinite elastic planes is presented. The size of the contact zone and the length of the opened area as a function of the applied stress, material properties and radius of the inclusion are calculated. The results demonstrate a strong non-linearity of the solution.
Keywords: rigid inclusion, semi-infinite planes, elasticity, contact
Rights: © Springer Science+Business Media B.V. 2011
RMID: 0020115197
DOI: 10.1007/s10704-011-9632-8
Grant ID:
Appears in Collections:Mechanical Engineering publications
Materials Research Group publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.